MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. CANNULATED POLYAXIAL SCREW 6.5MM X 45MM; PATHFINDER NXT MINIMALLY INVASIVE PEDICLE SCREW SYSTEM

ZIMMER BIOMET SPINE INC. CANNULATED POLYAXIAL SCREW 6.5MM X 45MM; PATHFINDER NXT MINIMALLY INVASIVE PEDICLE SCREW SYSTEM
Catalog Number 3505-6545
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports: 3012447612-2020-00586 and 3012447612-2020-00587.
 
Event or Problem Description
It was reported that two pathfinder nxt screws fractured in-situ when tightening the nut.The two screws were removed and replaced.There were no patient impacts.This is report one of two.
 
Additional Manufacturer Narrative
The complaint is unrefuted for two (2) of two (2) path finder nxt implant (part number 3505-6545) for the reported failure of broken screw.Medical records were not provided for review.Device evaluation: the products were not returned and no photos, intra-op/post-op images, or surgical notes were provided, so an evaluation is unable to be performed.The complaint is non-verifiable for the reported failure of broken screw.Complaint history search: a complaint history search was performed.Dhr review and related actions per dhr review, the parts were likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use this devices are used for treatment.Potential cause this event could possibly be attributed to off-axis forces capable of overcoming the material properties applied during impaction.With the given information, the definitive cause cannot be determined.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Added information to d3: email address, d8 corrected information in d4: lot number, unique identifier (udi) number, h4 this follow-up report is being submitted to relay additional information and initially corrected information.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: visual inspection revealed the tulip has disassembled from both of the returned screws.Device use: this devices are used for treatment.Potential cause: this event could possibly be attributed to off-axis forces capable of overcoming the material properties applied during impaction.With the given information, the definitive cause cannot be determined.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
CANNULATED POLYAXIAL SCREW 6.5MM X 45MM
Common Device Name
PATHFINDER NXT MINIMALLY INVASIVE PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
jessica buzbee
10225 westmoor dr.
na
westminster, CO 80021
3038034523
MDR Report Key10701618
Report Number3012447612-2020-00586
Device Sequence Number16937540
Product Code NKB
UDI-Device Identifier00889024335707
UDI-Public(01)00889024335707(10)AAO
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K132884
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3505-6545
Device Lot NumberAAQ
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer12/11/2020
05/06/2021
04/29/2022
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date12/21/2020
05/26/2021
05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown